Multifocal Stevens-Johnson syndrome after concurrent phenytoin and cranial and thoracic radiation treatment, a case report.

Kandil, Abdullah O.
Dvorak, Tomas.
Mignano, John.
Wu, Julian K.
Zhu, Jay-Jiguang.
2010

Abstract: A 46 year old male patient with metastatic prostate cancer developed Stevens-Johnson syndrome (SJS), initially in three well-demarcated areas on his scalp, chest and back, corresponding to ports of radiation therapy while on phenytoin. The rash spread from these locations and became more generalized and associated with pain and ... read more

Permanent URL
http://hdl.handle.net/10427/010131
Original publication
Kandil, Abdullah, Tomas Dvorak, John Mignano, Julian K. Wu, and Jay-Jiguang Zhu. "Multifocal Stevens-Johnson syndrome after concurrent phenytoin and cranial and thoracic radiation treatment, a case report." Radiation Oncology 5, no. 1 (12, 2010): 1-5.
ID: tufts:17540
To Cite: DCA Citation Guide
Usage: Detailed Rights